IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Hideaki Furukawa (NICT)
Vice Chair Kohei Shiomoto (Tokyo City Univ.), Ryuichi Sugizaki (Furukawa Electric), Noboru Yoshikane (KDDI Research)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Kenji Ishii (Mitsubishi Electric), Yojiro Mori (Nagoya Univ.)

Conference Date Mon, Aug 30, 2021 10:30 - 15:50
Tue, Aug 31, 2021 13:00 - 15:45
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.

Mon, Aug 30 AM 
10:30 - 10:35
  10:30-10:35 ( 5 min. )
Mon, Aug 30 AM 
10:35 - 11:50
(1) 10:35-11:00 On Information-Theoretic Secure Authentication Key Exchange via Y00 Quantum Cryptography PN2021-12 Takehisa Iwakoshi (Mie Univ.)
(2) 11:00-11:25 Evaluation experiment of queue read control method that guarantees end-to-end transfer time fluctuation value in µs order PN2021-13 Yutaka Nasu, Takashi Kurimoto, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(3) 11:25-11:50 A fallback operation method for partial failures in massively parallel transmission along with evaluation in experimental systems PN2021-14 Hiroaki Ishii, Masaki Murakami, Yoshihiko Uematsu, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
  11:50-13:00 Break ( 70 min. )
Mon, Aug 30 PM 
13:00 - 13:50
(4) 13:00-13:50 [Invited Talk]
Large-scale and fast optical circuit switch for intra data centers PN2021-15
Ryosuke Matsumoto, Ryotaro Konoike, Hiroyuki Matsuura, Keijiro Suzuki (AIST), Yojiro Mori (Nagoya Univ.), Takashi Inoue, Kazuhiro Ikeda, Shu Namiki, Ken-ichi Sato (AIST)
  13:50-14:00 Break ( 10 min. )
Mon, Aug 30 PM 
14:00 - 14:50
(5) 14:00-14:25 [Invited Lecture]
Optical Link Diagnosis Technology that Applies Deep Learning to DSP Data and its Implementation on an Open Platform PN2021-16
Takafumi Tanaka, Tetsuro Inui, Shingo Kawai (NTT)
(6) 14:25-14:50 [Invited Lecture]
Optical Fiber Sensing Technology Visualizing the Real World via Network Infrastructures
-- AI technologies for traffic monitoring --
PN2021-17
Tomoyuki Hino (NEC), Huang Ming-fang, Ji Philip (NEC Laboratories America)
  14:50-15:00 Break ( 10 min. )
Mon, Aug 30 PM 
15:00 - 15:50
(7) 15:00-15:25 PN2021-18
(8) 15:25-15:50 [Invited Lecture]
Experimental Evaluation of Optical Cross Connects with Flexible Wave-Band Routing for SDM Networks PN2021-19
Takuma Kuno, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
Tue, Aug 31 PM 
13:00 - 14:15
(9) 13:00-13:25 Dynamic Control of Large Capacity Optical Paths on Fiber Granular Routing Networks PN2021-20 Takeshi Matsuo, Ryuta Shiraki, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(10) 13:25-13:50 A Study on Efficient Core Selection Method Considering Inter-Core Crosstalk in Resource Allocation Problems Regarding Space-Division Multiplexing Elastic Optical Networks PN2021-21 Yuya Seki, Yosuke Tanigawa (Osaka Prefecture Univ.), Yusuke Hirota (NICT), Hideki Tode (Osaka Prefecture Univ.)
(11) 13:50-14:15 Path-protected spatial division multiplexing networks that adopt spatially-jointed path grouping and switching PN2021-22 Ryuji Munakata, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
  14:15-14:25 Break ( 10 min. )
Tue, Aug 31 PM 
14:25 - 15:40
(12) 14:25-14:50 Cost-Effective Networks Capacity Enhancement by a Partial introduction of Ultra-Dense WDM on Bandwidth-Variable Virtual Optical Links PN2021-23 Kazuki Hayashi, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(13) 14:50-15:15 Evaluation of power adaptive IQ multiplexed 16QAM method for downlink transmission of coherent PON system PN2021-24 Mizuki Inagaki (Kagawa Univ.), Ryosuke Matsumoto (AIST), Takahiro Kodama (Kagawa Univ.)
(14) 15:15-15:40 Estimation of Transmitter IQ Imbalance in Digital Coherent Communication Systems PN2021-25 Naoki Tsuchida, Takuma Kuno, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
Tue, Aug 31 PM 
15:40 - 15:45
  15:40-15:45 ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2021-08-25 19:47:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan